# SDR CA041130009

- Difficulty date: November 26, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Rivet
- Condition: Sheared
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A FIELD SERVICE REPRESENTATIVE WAS SERVICING THE POWER SECTION WHEN HE NOTICED A LOOSE NR 3 BEARING COVER.  THE LOOSE BEARING COVER HAD COME INTO CONTACT WITH THE 2ND STAGE PT DISK, RENDERING IT SCRAP.  THE BEARING COVER LOCATES IN THE PT SHAFT HOUSING USING 6 LOCATING LUGS (P/N 3030491) AND 6 RIVETS (P/N AN123318).  FIVE OF THE 6 RIVETS WERE SHEARED.  THE RIVETS HAVE BEEN IN SERVICE FOR AT LEAST 5034 HOURS AND POSSIBLE AS HIGH AS 12757 HOURS.
